Admissible digit sets

J.L. Hughes, M. Niqui

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)


We examine a special case of admissible representations of the closed interval, namely those which arise via sequences of a finite number of Möbius transformations. We regard certain sets of Möbius transformations as a generalized notion of digits and introduce sufficient conditions that such a "digit set" yields an admissible representation of [0,+8]. Furthermore, we establish the productivity and correctness of the homographic algorithm for such "admissible" digit sets. We present the Stern–Brocot representation and a modification of same as a working example throughout.
Original languageEnglish
Pages (from-to)61-73
Number of pages13
JournalTheoretical Computer Science
Issue number1
Publication statusPublished - 2006


Dive into the research topics of 'Admissible digit sets'. Together they form a unique fingerprint.

Cite this